# SDR SWIA200312176

- Difficulty date: July 11, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 10,491 hours, 14,476 cycles
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11M16A
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NR 3 PROP BLADE HAS APPROX .375 INCH CRACK ON TRAILING EDGE.  DISCOVERED DURING LINE INSPECTION.  REMOVED AND REPLACED R-3 PROP BLADE IAW MM 61-13-04.
